MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD STANDARD HEIGHT/12.5MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD STANDARD HEIGHT/12.5MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 09.402.022S
Medical Device Problem Codes Device Slipped (1584); Unintended Movement (3026)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an implant removal left elbow and debridement in the left elbow.The surgeon removed the radial head prosthesis but did not implant another device on or about (b)(6) 2016, the patient tripped and fell, resulting in a fracture of her left radial head.On or about (b)(6) 2016, the patient underwent a comminuted and markedly displaced fracture of the radial bone but no other injuries and was implanted with a synthes radial head and stem.After surgery, patient then began experiencing pain in her left arm, mainly in the forearm area where the radial head steam was located.On (b)(6) 2019, the patient tripped over a curb and fell and landed on her hands and knees and suffered a periprosthetic fracture of the radial neck.The radial implant has become loosened.On the (b)(6) 2019 she visited the surgeon because she was experiencing pain and pain was 5/10 and she had been taking tylenol and ibuprofen for the pain.X-rays taken and showed a ¿periprosthetic fracture of the proximal radial diaphysis with periprosthetic lucency.¿ surgeon explained that the radial head prosthesis was loose, which caused the bone to hollow out over time and this is why she experienced a fracture with such a minor fall to her hands and knees.On (b)(6) 2019, patient returned for increased pain.Surgeon noted she still had limited motion in the arm.On (b)(6) 2019.X-rays from this visit indicated increased medial and volar displacement at the fracture and some osseous remodeling, but not a functional fracture healing response.Surgeon's exam noted patient still had limited range of motion, with only 20 or 30 degrees in supination.And indicated the fracture was healing, and still planned for removal of the device.On (b)(6) 2019 patient still had limited motion with supination only to 45 degrees.X rays from (b)(6) 2019 indicated mild osseous remodeling consistent with fracture healing response.This complaint involves two (2) number of devices only.This report is for (1) 22mm cocr radial head standard height/12.5mm-sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 09.402.022s, lot 7654219: manufacturing location: supplier - (b)(4), packaged and released by: monument.Manufacturing date: october 21, 2014.Expiration date: september 30, 2019.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.H3, h6: product was not returned.Based on the information available, it has been determined that no additional corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
22MM COCR RADIAL HEAD STANDARD HEIGHT/12.5MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10852521
Report Number2939274-2020-05182
Device Sequence Number16725167
Product Code KWI
UDI-Device Identifier10886982132598
UDI-Public(01)10886982132598
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number09.402.022S
Device Catalogue Number09.402.022S
Device Lot Number7654219
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/16/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RAD STEM UNCEM STRAIG SIZ 7 L26 TAN; RAD STEM UNCEM STRAIG SIZ 7 L26 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight93